Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 46, Number 2

All articles in this issue are freely accessible.

On generalizing alternative rings
D. J. Rodabaugh.
Proc. Amer. Math. Soc. 46 (1974), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349786
Rings whose modules are projective over endomorphism rings
Robert L. Snider.
Proc. Amer. Math. Soc. 46 (1974), 164-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347901
On subdirect products of rings without symmetric divisors of zero
Tao Cheng Yit.
Proc. Amer. Math. Soc. 46 (1974), 169-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349737
A subdirect decomposition of semiprime rings and its application to maximal quotient rings
Louis Halle Rowen.
Proc. Amer. Math. Soc. 46 (1974), 176-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349728
Subrings of Noetherian rings
Edward Formanek and Arun Vinayak Jategaonkar.
Proc. Amer. Math. Soc. 46 (1974), 181-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414625
Completely outer groups of automorphisms acting on $R/J(R)$
J. Osterburg.
Proc. Amer. Math. Soc. 46 (1974), 187-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354788
A large algebraically closed field
Clifton E. Corzatt.
Proc. Amer. Math. Soc. 46 (1974), 191-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360546
Sylowizers in locally finite groups
M. J. Tomkinson.
Proc. Amer. Math. Soc. 46 (1974), 195-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349848
On a sublattice of the lattice of normal Fitting classes
A. R. Makan.
Proc. Amer. Math. Soc. 46 (1974), 199-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352251
Partitions with parts appearing a specified number of times
Elmo Moore.
Proc. Amer. Math. Soc. 46 (1974), 205-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349576
Modules over semihereditary Bezout rings
Thomas S. Shores.
Proc. Amer. Math. Soc. 46 (1974), 211-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349663
Lebesgue measure is a representing measure
S. J. Sidney.
Proc. Amer. Math. Soc. 46 (1974), 214-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350428
On the uniform ergodic theorem. II
Michael Lin.
Proc. Amer. Math. Soc. 46 (1974), 217-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417822
Holomorphic mappings of bounded distortion
A. Marden and S. Rickman.
Proc. Amer. Math. Soc. 46 (1974), 226-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348146
Discrete phenomena in uniqueness in the Cauchy problem
François Trèves.
Proc. Amer. Math. Soc. 46 (1974), 229-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352679
An inequality for analytic functions
Herbert Kamowitz.
Proc. Amer. Math. Soc. 46 (1974), 234-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352471
Note on a family of Volterra equations
Kenneth B. Hannsgen.
Proc. Amer. Math. Soc. 46 (1974), 239-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350338
A note on extreme elements in $A_{0}(K,E)$
M. Sharir.
Proc. Amer. Math. Soc. 46 (1974), 244-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374879
Lattice points and Lie groups. III
Robert S. Cahn.
Proc. Amer. Math. Soc. 46 (1974), 247-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360935
Every direction a Julia direction
Bryan E. Cain.
Proc. Amer. Math. Soc. 46 (1974), 250-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349999
Characterization of the flip operator
H. A. Seid.
Proc. Amer. Math. Soc. 46 (1974), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350493
The effect of retarded actions on nonlinear oscillations
Y. G. Sficas and V. A. Staïkos.
Proc. Amer. Math. Soc. 46 (1974), 259-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355268
Characterizations of $w^{∗} $-homomorphisms and expectations
T. W. Palmer.
Proc. Amer. Math. Soc. 46 (1974), 265-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361804
Topologies on the quasi-spectrum of a $C^{∗} $-algebra
Wai Mee Ching.
Proc. Amer. Math. Soc. 46 (1974), 273-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367668
Some nonexistence theorems for initial-boundary value problems with nonlinear boundary constraints
H. A. Levine and L. E. Payne.
Proc. Amer. Math. Soc. 46 (1974), 277-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364841
Hereditary completeness and quasi-reflexivity
T. K. Mukherjee.
Proc. Amer. Math. Soc. 46 (1974), 285-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352944
A zero set for $A(U^{2})$
Carl Stephen Davis.
Proc. Amer. Math. Soc. 46 (1974), 287-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350429
Note on Boolean ultrapowers
Miroslav Benda.
Proc. Amer. Math. Soc. 46 (1974), 289-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357107
Normal Moore spaces in the constructible universe
William Fleissner.
Proc. Amer. Math. Soc. 46 (1974), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362240
On the failure of the first principle of separation for coanalytic sets
Ashok Maitra.
Proc. Amer. Math. Soc. 46 (1974), 299-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356005
Variation of multiparameter Brownian motion
Lane Yoder.
Proc. Amer. Math. Soc. 46 (1974), 302-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418260
How separable is a space? That depends on your set theory!
Franklin D. Tall.
Proc. Amer. Math. Soc. 46 (1974), 310-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362188